# SDR VNAA2010031700006

- Difficulty date: March 12, 2010
- Submitted: March 17, 2010
- Operation: Air carrier
- Aircraft: N247JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7922
- Aircraft time: 14,116 hours, 14,509 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Part number: 0851HF1
- Part serial: 273882
- Condition: Damaged
- Location: Pitot/Static Sys
- Part time: 270 hours, 280 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A LIGHTNING STRIKE ON DESCENT INTO DAY.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED THE STANDBY PITOT STATIC PROBE AND A STATIC DISCHARGER.  MAINTENANCE ALSO REPAIRED DAMAGE TO THE LEFT SIDE FUSELAGE SKIN.  CHECKS WERE PERFORMED.  ALL WORK WAS ACCOMPLISHED USING THE AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
